# SDR UALA2013052803708

- Difficulty date: May 25, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,851 hours, 23,271 cycles
- Engine: Pwa PW2040
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 24
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD OFF LT ON AFT PANEL FOR THE RT ENG ILLUM.  FOUND CB OPEN CB1, REPLACED GENERATION CONTROL UNIT RT ENGINE, RAN ENGINES FOR GENERATOR CHECK VOLT FREQ AND ACP DRIVE DISCONNECT IDG GOOD. RECONNECT IDG AND RESTORED RT ENGINE ELECTRICAL SYS.
